A whole one is too much for what I'm having to take it for. I have small children and don't like that coma feeling
I got a fall into February and hurt prior to that in January when I see about using a pill splitter I don't see anything that says this will cause a problem but I do know when I got hurt my Doctor says she does not prescribe Soma, I do know it has been around for a long time but apparently it can cause the following drowsiness, dizziness, tremor, agitation, irritability, headache, insomnia, tachycardia, facial flushing, epigastric distress, hiccups, asthmatic episodes, of course all medications have side effects. best wishes,
Yes, I break my Soma in half--no problem at all. This has been a wonder drug for me--with NONE of the scary side effects that many here talk about.
Everyone is different, and if it works for you, then you should take it--as long as you do not have an 'addictive personality' AND you have checked it against any other meds you are taking for possible interactions.
Good Luck to you! Mary, madhatter
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 1 answer
Posted 3 Mar 2011 • 2 answers
Posted 15 Jul 2011 • 2 answers
Posted 31 Jan 2015 • 1 answer
Posted 23 Sep 2016 • 0 answers